Nagoya Mathematical Journal

Time reversions of Markov processes

Masao Nagasawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 24 (1964), 177-204.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801344

Mathematical Reviews number (MathSciNet)
MR0169290

Zentralblatt MATH identifier
0133.10702

Subjects
Primary: 60.60

Citation

Nagasawa, Masao. Time reversions of Markov processes. Nagoya Math. J. 24 (1964), 177--204. https://projecteuclid.org/euclid.nmj/1118801344


Export citation

References

  • [1] Dynkin, E.B., Markov processes.Moskow (1963), (Russian).
  • [2] Hunt, G.A., Markoff chains and Martin boundaries. 111. J. Math. 4 (1960), 316-340.
  • [3] Hunt, G.A., Markoff processes and potentials, III. 111. J. Math. 2 (1958), 151-213.
  • [4] Ikeda, N., K.Sato, H.Tanaka and T.Ueno, Boundary problems in multi-dimensisnal diffusion process, I,II. Seminar onProb. 5 (1960), 6 (1961), (Japanese).
  • [5] Ikeda, N.,M. Nagasawa and K. Sato, A time reversion of Markov processes with killing. Kdai Math. Sem. Rep. 16 (1964), 88-97.
  • [6] Kolmogoroff, A., Zur Unkehrbarkeit der statistischen Naturgesetze, Math. Ann. 113 (1937), 766-772.
  • [8] Kunita, H. and T. Watanabe, Note on transformations of Markov processes con- nected with multiplicative functionals. Mem. Fac. Sci. Kyushu Univ. Series A. Math. 17 (1963), 181-191.
  • [9] McKean, H. P. Jr. and H. Tanaka, Additive functionals of the Brownian path. Mem. Coll. Sci. Univ. Kyoto, Ser. A 33 (1961), 476-506.
  • [10] Meyer, P. A., Fonctionnelles multiplicatives et additives de Markov. Ann. Inst. Fourier, 12 (1962), 125-230.
  • [11] Motoo, M., Additive functionals of Markov processes. Seminar on Prob. 15 (1963), 1-123, (Japanese).
  • [12] Nagasawa, M., The adjoint process of a diffusion with reflecting barrier, Kodai Math. Sem. Rep. 13 (1961), 235-248.
  • [13] Nagasawa, M, and K. Sato, Remarks to The adjoint process of a diffusion with reflecting barrier Kodai Math. Sem. Rep. 14 (1962), 119-122.
  • [14] Nagasawa, M. and K. Sato, Some theorems on time change and killing of Markov processes. Kodai Math. Sem. Rep. 15 (1963), 195-219.
  • [15] Nelson, E., The adjoint Markov process. Duke Math. J. 25 (1958), 671-690.
  • [16] Sur, M. G., Continuous additive functionals of Markov processes and excessive func- tions, Dokl. Acad. Nauk. SSSR 137 (1961), 800-803, (Russian).
  • [17] Volkonskii, V. A., Additive functionals of Markov processes, Trudy Mosk. Mat. Ob. 9 (1960), 143-189, (Russian). Mathematical Institute, Nagoya University